# SDR HALA2019102980460

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 33,995 hours, 5,239 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - F/CTL SLAT SYS 1 FAULT ECAM ON APPROACH STATUS MSG SLATS SLOW. //  SWAPPED SLAT POWER CONTROL UNIT VALVE BLOCK PRESSURE SWITCH FROM 
#1 VALVE BLOCK TO #2 VALVE BLOCK. DI REMOVE & REPLACE PER AMM 27-84-53. OPS CK GOOG. AS PRECATION DID AMM 27-54-00. ALSO DID AMM 27-97-00, OPS CK GOOD.
